# SDR REXA2021100800789

- Difficulty date: August 21, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 R/H CROSS BEAM IS CORRODED ON TOP SURFACE. BLENDED CORROSION IAW CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS IAW CRJ700 53-00-00-101-001-A01. REMOVED & LOCATED DRILLED AND INSTALLED SERVICEABLE CROSS BEAM IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-42-13-001-001-A01, 51-40-11-001-001-A01. WVAC EMP # 603145
